# SDR IPXA2017021714116

- Difficulty date: February 9, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12302
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CHAFE DAMAGE ON RT WING FIXED L/E SKIN ABOVE NR 3 PYLON,  XDLE 330.  REPAIRED IAW EA 011-5730-01-A6614, REV. IR,  AND EO MD11-5730-63272-A.
